... Yet, nausea is my worst symptom, not only eat, I couldn't smell the food if someone else ate. ... (4 replies)
... I know what you mean. I have tried MTX pills and gives me gastro upset plus exhaustion. that is why I inject. I still get the exhaustion andand occasional nausea, but not like like the pill form. Do you ever get a slight flare of your joints after the injection? I just was wondering. Cmomom I have tried Arava(leflunomide) but had bad side effects-nausea, vomiting, hair loss.... (4 replies)
... Are you taking biologics at this time? If so, which one? Is that the next step when the MTX is no longer an option? I am only 52 and do not want to spend the rest of my life feeling so bad that I don't get out of bed or go out of the house. Thanks for all your input. (9 replies)
... can give you unpleasant side effects too. I always get swollen glands, sore throat, fevers, nausea and more. ... (9 replies)
... Like every chemo drug, it has to accumulate in your body and than side effects like nausea, weakness etc show up. For some people symptoms different, but it wasn't fun for me and my DR took me off it. I know an older woman who for 10 years on MTX for RA and never had any symptoms. I couldn't believe her, but she is doing fine and it takes care of her RA symptoms too. No... (9 replies)
... biotics and told me to call him Thursday as well. I did not take my shot yesterday as scheduled since I felt so bad already. Was worried that it would add to my nausea and fatigue. Haven't been out of the bed for 2 days other than to go to the MD today. Can't wait to feel like moving around again. ... (9 replies)
... Hello to you dear,
yes, this is symptoms of being on MTX. You know this drug is a mild chemo therapy and like every chemo gives weakness, nausea, hair loss, loss of appetite; and like every auto-immune suppressant drug can cause different types of infections. I had so many bladder infections so do many other women mostly.
The thing is, you must report these things to... (9 replies)
... However, I've now been on it for 4 years and don't notice any side effects whatsoever. There was nausea at first, but folic acid helped that and it wore off after a few months. ... (10 replies)
... I was diagnosed with RA about a year ago and my rheumatoid doctor put me on methotrexate. Although there are no cures for RA i know that methotrexate can help you go into remission. It doesn't really help me personally, but every person is different. ... (10 replies)
... ou are having may be from your disease. I post on the Spinal Cord Disorders board and the number of folks with cervical spine arthritis with severe headaches and nausea is astounding. If you are fusing joints, how are the vertebrae in your neck? ... (4 replies)
... :wave: The MTX dose for autoimmune disease is about 1/1000 the dose they use in cancer patients. MTX also has a long clinical history, which makes it a trustworthy drug, they'll be no "surprise" side effects.
All immunosuppressant medications increase your risk of infection.
Still, MTX does have side effects - doesn't mean you personally have any of them, a few lucky... (4 replies)
... (31 replies)
... I am so sorry you are suffering, not easy I know that.
I was on Meth. for 8 month. For the first month I was OK and than I started to experience side effects and more I was on it worse I got. Nausea, weakness, depression, lost appetite/weight, loss of interest in everything.
But my RA symptoms still were there.
I was switched to Enbrel shots and 4 month later after I... (31 replies)
... I was on MTX for many years it never really worked well for me. The side effects (mostly nausea and dizziness) weren't bad once I started taking the rescue drug folic acid and later leucovorin. Now I take Plaquenil instead of MTX, though some folks get hair loss from that too. Some NSAIDs also cause hair loss.
Keep in mind, besides medications, the chronic inflammation... (5 replies)
... I take 20mg of methotrexate weekly for ra. I too was reluctant but for other reasons. Meth is a similar drug to 5fu that I was on as colon ca chemotherapy . ... (5 replies)
... One on Sat night and one on wed nite. I know the feeling of chemo ,yes there are vague similaraties. Lips and tongue a little tingly. Eyes a bit gritty. slight nausea the second day after I take it,but really nothing too bad at all. ... (6 replies)
... Hi Kalama1007,
You might check with your Rheumatologist to see if you should take a folic acid prescription with the methotrexate. I took 2 mg. of folic acid every day and it made a tremendous difference with the nausea. Hope this helps and good luck to you!
Angie (1 replies)
... what can be done about the nausea caused by methotrexate (1 replies)
... I hate to do it to you, but I believe you came here to find out the truth.
I was on Meth for 9 month. Longer I was on it, sicker it was making me.
I lost a lots of weight on it since I did not eat; 0 appetite. Until 9 month later my white blood counts came back very low and infection on my eye lid did not heal for 3 month, my Dr changed my treatment to Enbrel.
Boy, I felt... (4 replies)
... I could not tolerate MTX at all due to a history of ulcers so I inject mine. Once a week with an insulin syringe. No pain at all.....barely feel anything. Each .1ml on the syringe is equivalent to 1 pill. I'm on 25mgs/week so I take 1.0ml or a full syringe of MTX and 2mgs of folic acid a day. No nausea, no ulcers.
gentle hugs..........Jenny (4 replies)